Stability switches for some class of delayed population models

Tom 38 / 2011

Joanna Skonieczna, Urszula Foryś Applicationes Mathematicae 38 (2011), 51-66 MSC: Primary 34K13, 34K28, 34K60, 37N25. DOI: 10.4064/am38-1-4

Streszczenie

We study stability switches for some class of delay differential equations with one discrete delay. We describe and use a simple method of checking the change of stability which originally comes from the paper of Cook and Driessche (1986). We explain this method on the examples of three types of prey-predator models with delay and compare the dynamics of these models under increasing delay.

Autorzy

  • Joanna SkoniecznaInstitute of Applied Mathematics
    Faculty of Mathematics, Informatics and Mechanics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail
  • Urszula ForyśInstitute of Applied Mathematics
    Faculty of Mathematics
    Informatics and Mechanics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek